# SDR DXTA2025102205381

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 7,657 hours, 5,066 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39865
- Part serial: 1370
- Condition: Faulty
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXIING OUT OF RAMP FELT BRAKES SLIP MOMENTARILY.  ON RETURN TO RAMP, APPLIED BRAKES LIBERALLY AT TAXI SPEED AND GOT DISTINCT SLIPPAGE AGAIN WITH ASSOCIATED RIGHT YAW.  BELIEVE THE LEFT BRAKE TO BE SLIPPING.  DO NOT SEE ANY FLUID OR INDICATIONS OUT OF THE ORDINARY ON VISUAL INSPECTION. CORRECTIVE ACTION: REMOVED SUSPECTED FAULTY LH ANTI-SKID VALVE PN 39-865 SN 1370 AND INSTALLED REPAIRED ANTI-SKID VALVE PN 39-865 SN 1911 IAW CE-680A AMM 32-46-10.
